# SDR AALA980849

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 2101 - LT ENGINE FIRE LP2, VERIFIED FIRE DETECTION WITH MANUAL MEL AND TUL TECH.  NO ABNORMAL ENGINE INDICATIONS.  CHECK NR 1 ENGINE FIRE PROTECTION, ERASED STATUS MESSAGE.  AIRCRAFT OK FOR SERVICE PER RMM 26-2.  (M)
